The Michigan Mathematical Journal

The index of transversally elliptic operators on locally homogeneous spaces of finite volume.

Jeffrey Fox and Peter Haskell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 323-336.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004999

Digital Object Identifier
doi:10.1307/mmj/1029004999

Mathematical Reviews number (MathSciNet)
MR1278438

Zentralblatt MATH identifier
0838.35005

Subjects
Primary: 58G12
Secondary: 19K35: Kasparov theory ($KK$-theory) [See also 58J22] 19K56: Index theory [See also 58J20, 58J22] 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 22E46: Semisimple Lie groups and their representations 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]

Citation

Fox, Jeffrey; Haskell, Peter. The index of transversally elliptic operators on locally homogeneous spaces of finite volume. Michigan Math. J. 41 (1994), no. 2, 323--336. doi:10.1307/mmj/1029004999. https://projecteuclid.org/euclid.mmj/1029004999


Export citation